# SDR CA020405012

- Difficulty date: September 8, 2000
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,056 hours
- Engine: Allsn 250C28
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seal
- Condition: Leaking
- Location: Hyd Servo
- Component: Hyd Servo
- Component part number: 206070062003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  HYD SERVO HAS EXCESSIVE FLUID LEAKAGE PAST SEALS.
